Volume 4, Number 1 (April 2008)                   IJEEE 2008, 4(1): 35-45 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A.-R. Zirak, M. Khademi, M.-S. Mahloji. An Efficient Method for Model Reduction in Diffuse Optical Tomography. IJEEE. 2008; 4 (1) :35-45
URL: http://ijeee.iust.ac.ir/article-1-35-en.html

Abstract:   (7310 Views)
We present an efficient method for the reduction of model equations in the linearized diffuse optical tomography (DOT) problem. We first implement the maximum a posteriori (MAP) estimator and Tikhonov regularization, which are based on applying preconditioners to linear perturbation equations. For model reduction, the precondition is split into two parts: the principal components are considered as reduced size preconditioners applied to linear perturbation equations while the less important components are marginalized as noise. Simulation results illustrate that the new proposed method improves the image reconstruction performance and localizes the abnormal section well with a better computational efficiency.
Full-Text [PDF 357 kb]   (1412 Downloads)    
Type of Study: Research Paper |
Received: 2008/10/7 | Accepted: 2013/12/30 | Published: 2013/12/30

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Electrical and Electronic Engineering

Designed & Developed by : Yektaweb